MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR INC. ARMADA¿; PERIPHERAL DILATATION CATHETER
Model Number A2020-040
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported difficulty could not be determined.Possible factors that may contribute to resistance with the guide wire may include, but are not limited to, device placement technique, introducer sheath support, inner diameter of guide wire lumen, outer diameter of the guide wire, condition of the guide wire, or damage to the distal shaft of the catheter.A conclusive cause for the reported complaint could not be determined since the device or component were not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the right dorsalis pedis artery.A 2x40mm armada 14 balloon dilatation catheter (bdc) was advanced over a 2x40mm non-abbott guidewire (gw) and inflated three times to 6atm; however, the gw was noted to break.The bdc was fully deflated, and during an attempt to withdraw the broken gw it was noted that the wire could not be removed through the bdc.Therefore, the device was removed as a single unit and the procedure was concluded.There were no adverse patient effects nor clinically significant delay in procedure.No additional information was provided.

Brand Name
ARMADA¿
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21918177
Report Number2024168-2025-04356
Device Sequence Number9096452
Product Code DQY
UDI-Device Identifier08717648155956
UDI-Public(01)08717648155956(11)241107(17)280430(10)4110741
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2020-040
Device Catalogue NumberA2020-040
Device Lot Number4110741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2X40MM UNSPECIFIED GUIDEWIRE
Patient Age89 YR
Patient SexFemale
Patient Weight66 KG